# SDR C2XA98IA235

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12004363001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT WING LOWER STRINGER NR 8 CRACKED ON INBOARD END NEAR THE AREA OF ACCESS 522EB.  MAINTENANCE REMOVED THE DAMAGED SECTION OF THE STRINGER AND FABRICATED AND INSTALLED A STRINGER SPLICE IAW EMB-120 SRM 57-20-03 AND CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION (ECRA) EC5710-01010.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
